# SDR SWAA2019102338156

- Difficulty date: October 2, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 55,899 hours, 27,995 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141A332022
- Condition: Cracked
- Location: Bs 539
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT STRINGER CRACKED AT BS. 539, STR. 23L AT AFT TWO FASTENER HOLES.          / R&R STRINGER IAW SRM & AMM.
